{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,11]],"date-time":"2026-09-11T19:20:12Z","timestamp":1789154412058,"version":"build-2803163510"},"reference-count":13,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2025,4,16]]},"DOI":"10.7759\/cureus.82362","type":"journal-article","created":{"date-parts":[[2025,4,16]],"date-time":"2025-04-16T12:28:33Z","timestamp":1744806513000},"source":"Crossref","is-referenced-by-count":1,"title":["Isoniazid-Associated Serotonin Toxicity in the Critical Care Setting: A Case Report"],"prefix":"10.7759","author":[{"given":"Matthew","family":"Gunther","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jordan","family":"Broadway","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jose R","family":"Maldonado","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1007\/s00228-023-03500-9","article-title":"Linezolid-associated serotonin toxicity: a systematic review","volume":"79","author":"Elbarbry F","year":"2023","unstructured":"Elbarbry F, Moshirian N. Linezolid-associated serotonin toxicity: a systematic review. Eur J Clin Pharmacol. 2023, 79:875-83. 10.1007\/s00228-023-03500-9","journal-title":"Eur J Clin Pharmacol"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1097\/00004850-199400920-00009","article-title":"Isoniazid and antidepressants: is there cause for concern?","volume":"9","author":"Judd FK","year":"1994","unstructured":"Judd FK, Mijch AM, Cockram A, Norman TR. Isoniazid and antidepressants: is there cause for concern?. Int Clin Psychopharmacol. 1994, 9:123-5. 10.1097\/00004850-199400920-00009","journal-title":"Int Clin Psychopharmacol"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1128\/AAC.01455-20","article-title":"Risk of serotonin syndrome with isoniazid","volume":"65","author":"O'Brien ME","year":"2020","unstructured":"O'Brien ME, Gandhi RG, Kotton CN, Adamsick ML. Risk of serotonin syndrome with isoniazid. Antimicrob Agents Chemother. 2020, 65:14-6. 10.1128\/AAC.01455-20","journal-title":"Antimicrob Agents Chemother"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.38897","article-title":"Serotonin syndrome: the role of pharmacology in understanding its occurrence","volume":"15","author":"Poian LR","year":"2023","unstructured":"Poian LR, Chiavegatto S. Serotonin syndrome: the role of pharmacology in understanding its occurrence. Cureus. 2023, 15:e38897. 10.7759\/cureus.38897","journal-title":"Cureus"},{"key":"ref5","article-title":"Serotonin syndrome","volume":"21","author":"Volpi-Abadie J","year":"2013","unstructured":"Volpi-Abadie J, Kaye AM, Kaye AD. Serotonin syndrome. Ochsner J. 2013, 21:533-40.","journal-title":"Ochsner J"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.4103\/jfcm.jfcm_236_23","article-title":"Serotonin syndrome: An often-neglected medical emergency","volume":"31","author":"Badar A","year":"2024","unstructured":"Badar A. Serotonin syndrome: An often-neglected medical emergency. J Family Community Med. 2024, 31:1-8. 10.4103\/jfcm.jfcm_236_23","journal-title":"J Family Community Med"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1016\/j.jcrc.2020.12.014","article-title":"The prevalence of serotonin syndrome in an intensive care unit: a prospective observational study","volume":"63","author":"Prakash S","year":"2021","unstructured":"Prakash S, Rathore C, Rana K. The prevalence of serotonin syndrome in an intensive care unit: a prospective observational study. J Crit Care. 2021, 63:92-7. 10.1016\/j.jcrc.2020.12.014","journal-title":"J Crit Care"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1016\/S2666-5247(20)30034-3","article-title":"Re-evaluating the role of isoniazid in treatment of pulmonary tuberculosis","volume":"1","author":"Heysell S","year":"2020","unstructured":"Heysell S, Mpgama S. Re-evaluating the role of isoniazid in treatment of pulmonary tuberculosis. Lancet Microbe. 2020, 1:49-50. 10.1016\/S2666-5247(20)30034-3","journal-title":"Lancet Microbe"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1007\/s40261-017-0498-z","article-title":"Neuropsychiatric effects of antimicrobial agents","volume":"37","author":"Zareifopoulos N","year":"2017","unstructured":"Zareifopoulos N, Panayiotakopoulos G. Neuropsychiatric effects of antimicrobial agents. Clin Drug Investig. 2017, 37:423-37. 10.1007\/s40261-017-0498-z","journal-title":"Clin Drug Investig"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1007\/s00228-001-0396-3","article-title":"Isoniazid is a mechanism-based inhibitor of cytochrome P450 1A2, 2A6, 2C19 and 3A4 isoforms in human liver microsomes","volume":"57","author":"Wen X","year":"2002","unstructured":"Wen X, Wang JS, Neuvonen PJ, Backman JT. Isoniazid is a mechanism-based inhibitor of cytochrome P450 1A2, 2A6, 2C19 and 3A4 isoforms in human liver microsomes. Eur J Clin Pharmacol. 2002, 57:799-804. 10.1007\/s00228-001-0396-3","journal-title":"Eur J Clin Pharmacol"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.9734\/IJMPCR\/2016\/28356","article-title":"Serotonin syndrome after initiation of pregabalin on a stable regimen of antidepressant medication","volume":"7","author":"Jellestad L","year":"2016","unstructured":"Jellestad L, Stocker L, Jenewein J, Boettger S. Serotonin syndrome after initiation of pregabalin on a stable regimen of antidepressant medication. Int J Med Pharm Case Rep. 2016, 7:1-4. 10.9734\/IJMPCR\/2016\/28356","journal-title":"Int J Med Pharm Case Rep"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.1016\/j.seizure.2021.06.004","article-title":"Antiepileptic drugs and serotonin syndrome - a systematic review of case series and case reports","volume":"91","author":"Prakash S","year":"2021","unstructured":"Prakash S, Rathore C, Rana K, Patel H. Antiepileptic drugs and serotonin syndrome - a systematic review of case series and case reports. Seizure. 2021, 91:117-31. 10.1016\/j.seizure.2021.06.004","journal-title":"Seizure"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.4088\/PCC.11r01197","article-title":"Reversible lithium neurotoxicity: review of the literature","volume":"14","author":"Netto I","year":"2012","unstructured":"Netto I, Phutane VH. Reversible lithium neurotoxicity: review of the literature. Prim Care Companion CNS Disord. 2012, 14:26-8. 10.4088\/PCC.11r01197","journal-title":"Prim Care Companion CNS Disord"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/356369-isoniazid-associated-serotonin-toxicity-in-the-critical-care-setting-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2025,4,16]],"date-time":"2025-04-16T12:28:34Z","timestamp":1744806514000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/356369-isoniazid-associated-serotonin-toxicity-in-the-critical-care-setting-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2025,4,16]]},"references-count":13,"URL":"https:\/\/doi.org\/10.7759\/cureus.82362","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2025,4,16]]}}}